# SDR UALA2011071403567

- Difficulty date: July 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 58,068 hours, 21,609 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sight Glass
- Condition: Cracked
- Location: Idg
- Component: Idg
- Component part number: 766219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG SIGHT GLASS HAS A CRACK.    SIGHT GLASS IS NOT LEAKING:  REPLACED IDG IAW 24-21-51-401 OPS AND LEAK CHECKED GOOD.
